# SDR SWAA2023092190895

- Difficulty date: August 17, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE WALL GUSSET CRACKED @ S-19L STA 500D MKD DOT<[01] GUSSET REPLACEMENT WAS ACCOMPLISHED ON TTG8Q00MZRHQ;[02] VERIFIED STEP:1
